# SDR 9810089871

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, ALL LANDING GEAR INDICATION LIGHTS DID NOT ILLUMINATE AND THE LANDING GEAR CONTROL CIRCUIT BREAKERS P-27 POPPED WHEN LANDING GEAR WAS EXTENDED.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, DECLARED EMERGENCY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED THE ANNUNCIATOR SOCKET FOR THE LEFT HAND LANDING GEAR DOWN AND LOCK INDICATION.  OPERATIONAL CHECK OK.
